Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 232, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 6, 2016, 2:29 AM CDT for 4 counties in Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:29 AM CDT (07:29 UTC)
- Expired
- Jul 6, 2016, 3:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 20 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 9:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 6, 2:19 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2520 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
830
WUUS53 KICT 060729
SVRICT
KSC015-035-173-191-060800-
/O.NEW.KICT.SV.W.0232.160706T0729Z-160706T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
229 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 300 AM CDT
* AT 229 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWNTOWN WICHITA TO NEAR NORWICH...MOVING EAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...MULVANE...GODDARD...
ROSE HILL...CLEARWATER...DOUGLASS...BELLE PLAINE...
CONWAY SPRINGS...UDALL...DOWNTOWN WICHITA...EASTBOROUGH...VIOLA...
SOUTH WICHITA...EISENHOWER NATIONAL AIRPORT...EAST WICHITA...
WEST WICHITA AND MCCONNELL AIR FORCE BASE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 35 BETWEEN MILE MARKERS 23 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3734 9780 3747 9780 3773 9760 3766 9678
3731 9705
TIME...MOT...LOC 0729Z 272DEG 40KT 3772 9737 3739 9781
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
173
WWUS53 KICT 060752
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
252 AM CDT WED JUL 6 2016
KSC015-035-173-191-060800-
/O.CON.KICT.SV.W.0232.000000T0000Z-160706T0800Z/
BUTLER KS-COWLEY KS-SEDGWICK KS-SUMNER KS-
252 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHWESTERN BUTLER...NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK
AND NORTHEASTERN SUMNER COUNTIES...
AT 251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AUGUSTA TO NEAR BELLE PLAINE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...MULVANE...ROSE HILL...
DOUGLASS...BELLE PLAINE...UDALL...EASTBOROUGH...
MCCONNELL AIR FORCE BASE...SOUTH WICHITA...EAST WICHITA...ROCK...
RIVERDALE...OAKLAWN AND AUGUSTA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3733 9745 3747 9740 3770 9733 3766 9678
3731 9705
TIME...MOT...LOC 0751Z 269DEG 36KT 3769 9698 3736 9728
HAIL...0.88IN
WIND...60MPH
$$
CARUSO450
WWUS53 KICT 060757
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
257 AM CDT WED JUL 6 2016
KSC015-035-173-191-060807-
/O.EXP.KICT.SV.W.0232.000000T0000Z-160706T0800Z/
BUTLER KS-COWLEY KS-SEDGWICK KS-SUMNER KS-
257 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER...
NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK AND NORTHEASTERN SUMNER
COUNTIES WILL EXPIRE AT 300 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS TO 45 MPH AND HEAVY RAIN ARE STILL LIKELY WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 AM CDT FOR SOUTH CENTRAL KANSAS.
LAT...LON 3733 9745 3747 9740 3770 9733 3766 9678
3731 9705
TIME...MOT...LOC 0754Z 272DEG 40KT 3769 9698 3736 9728
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:35 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 5, 11:35 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1135 PM CDT TUE JUL 5 2016 .UPDATE... Issued at 854 PM CDT Tue Jul 5 2016 Some challenges this evening on convective trends just northwest of the forecast area and potential for some of this activity to make inroads across central Kansas overnight. 00z RAOB showed H7 temps around 14C with mid-level baroclinic zone expected to increase a bit over central Kansas overnight. Low level airmass remains very moist and unstable with elevated CAPE values over 3000 j/kg over central Kansas. Increasing moisture transport on strengthening low level jet may be sufficient to sustain current developing storm clusters as they move toward central Kansas overnight despite rather warm mid-levels. The past couple runs of the RAP and HRRR show varying support for such development into western portions of the Wichita forecast area by midnight. As such will tweak POPs a bit to add mention into south central Kansas and increase a bit further north into central Kansas. KED && .SHORT TERM...(This evening through Friday night) Issued at 330 PM CDT Tue Jul 5 2016 Still expecting some convective development late this afternoon/early evening over sw Nebraska/far nw KS. This activity is expected to track east/southeast overnight along the mid level temp gradient with the southern extent of convection still the main challenge tonight. Will stay with the thinking that locations generally along and north of I-70 will have the highest storm chances tonight along with the northeast fringes of our forecast area. Some of this activity may linger over se KS into Wed morning. 850-700mb temps will continue to warm for Wed which will increase capping and also allow above normal temps to continue. Ran with another heat advisory for Wed for the same general areas that were affected today. Even though confidence is high that dewpoints will mix out more than today, warmer temps should make up for this, still resulting in heat indices at or greater than 105. Models continue to agree on a shortwave tracking across the northern Plains Wed night into Thu. This will push a cold front down into the central Plains and will extend generally along the KS Turnpike by 00z Fri. Will leave storm chances out for now with the thinking capping will hold with the better convective chances remaining northeast of the forecast area. Will linger some small storm chances Thu night into Fri over mainly southern KS as mid level temps slightly cool. Still looks like the best storm chances through the next several days will be Fri night when the mid level baroclinc zone bisects the forecast area with good flow along the boundary which should result in elevated convection Fri night into Sat morning. .LONG TERM...(Saturday through Tuesday) Issued at 330 PM CDT Tue Jul 5 2016 ECMWF and GFS continue to agree on a trough digging over the NW CONUS resulting in ridging over the Rockies into the Plains. This feature will move into the northern high Plains Mon. Will hold onto some storm chances Sat through Mon before 700mb temps climb into the teens. Storm chances through this period will be predicated on weak impulses moving out of the southwest CONUS which at this point are hard to pin down. So confidence is very low at this point. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1135 PM CDT Tue Jul 5 2016 Strong to severe convection looks to impact parts of central and perhaps south central Kansas in the first few hours of the forecast valid period as a developing MCS tracks southeast over the area. Expect a period of IFR VSBYS and strong/gusty outflow winds. Otherwise expect a prevailing south wind again during Wednesday and VFR conditions. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 99 77 100 / 30 10 10 10 Hutchinson 74 98 75 100 / 40 10 10 10 Newton 75 98 76 99 / 30 10 10 10 ElDorado 75 98 77 98 / 30 10 10 10 Winfield-KWLD 77 99 78 100 / 20 10 10 10 Russell 71 98 71 99 / 70 10 10 10 Great Bend 71 98 73 100 / 60 10 10 10 Salina 75 98 76 100 / 40 10 10 10 McPherson 74 98 75 99 / 50 10 10 10 Coffeyville 78 97 79 97 / 20 20 10 10 Chanute 76 95 78 96 / 20 20 10 10 Iola 76 95 77 96 / 30 20 10 10 Parsons-KPPF 77 96 78 97 / 20 20 10 10 && .ICT Watches/Warnings/Advisories... Heat Advisory from noon to 8 PM CDT Wednesday for KSZ049-051>053- 067>072-082-083-091>096-098>100. && UPDATE...KED SHORT TERM...RBL LONG TERM...RBL AVIATION...KED
Hazardous weather outlook, Jul 5, 11:57 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1157 PM CDT TUE JUL 5 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1157 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS OVER CENTRAL KANSAS WILL TRACK SOUTHEAST INTO SOUTH CENTRAL AND PORTIONS OF EASTERN KANSAS LATE TONIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE OVER CENTRAL AND SOUTH CENTRAL KANSAS CAPABLE OF 60 TO 70 MPH DOWN-BURST WINDS AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY STORMS OVERNIGHT. A FEW FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF MAINLY SOUTH CENTRAL KANSAS...DUE TO THE WIDESPREAD HEAVY RAINFALL OVER THE JULY 4TH WEEKEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL CONTINUE ALONG THE ARKANSAS RIVER AND COW CREEK INTO THE WEEKEND WITH THE LITTLE ARKANSAS AND WALNUT RIVERS FALLING BELOW FLOOD STAGE BY WEDNESDAY EVENING. SEE LATEST RIVER FOOD WARNINGS FOR ADDITIONAL DETAILS. TEMPERATURES IN THE UPPER 90S AND HIGH HUMIDITY WILL RESULT IN AFTERNOON HEAT INDICES CLIMBING INTO THE 105 DEGREE RANGE ONCE AGAIN ON WEDNESDAY AND THURSDAY. SEE LATEST HEAT ADVISORY FOR ADDITIONAL DETAILS. ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY WILL KEEP AFTERNOON HEAT INDICES NEAR THE CENTURY MARK THROUGH THE WEEKEND FOR MUCH OF THE AREA. STORM CHANCES WILL REMAIN IN THE FORECAST FOR THURSDAY NIGHT THROUGH SUNDAY ALTHOUGH THE CHANCES OF ORGANIZED SEVERE STORMS REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 6, 1:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST MCPHERSON AIRPORT 38.35N 97.69W
07/06/2016 M61 MPH MCPHERSON KS AWOS
&&
VJPLocal storm report, Jul 6, 1:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
154 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST LINDSBORG 38.57N 97.67W
07/06/2016 M73.00 MPH MCPHERSON KS BROADCAST MEDIA
KAKE REPORTS A MEASURED 73 MPH WIND GUST AT SMOKY VALLEY
MIDDLE SCHOOL.
0150 AM TSTM WND GST SOUTH HUTCHINSON 38.03N 97.94W
07/06/2016 E60.00 MPH RENO KS EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATES 50 TO 60 MPH WINDS.
&&
VJPLocal storm report, Jul 6, 2:02 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
202 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG LINDSBORG 38.57N 97.67W
07/06/2016 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TREE LIMBS OF 4 INCHES IN
DIAMETER ARE DOWN AT SECOND AND STATE STREET. TIME IS
BASED ON OTHER REPORT.
&&
VJPSpecial weather statement, Jul 6, 2:12 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
212 AM CDT WED JUL 6 2016
KSZ047-060745-
BARTON KS-
212 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ALBERT...OR 8 MILES SOUTHEAST
OF SHAFFER...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM ALONG WITH VERY HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...
GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3853 9903 3852 9859 3826 9862 3826 9903
3833 9904
TIME...MOT...LOC 0709Z 273DEG 22KT 3841 9896
DARMOFALLocal storm report, Jul 6, 2:27 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM TSTM WND GST MAIZE 37.77N 97.46W
07/06/2016 M57 MPH SEDGWICK KS PUBLIC
REPORT VIA TWITTER
&&
VJPLocal storm report, Jul 6, 2:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
228 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL GODDARD 37.66N 97.58W
07/06/2016 E0.88 INCH SEDGWICK KS FIRE DEPT/RESCUE
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:00 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 45 min |
| Jul 6, 12:04 AM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jul 6, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 51 min |
| Jul 6, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 44 min |
| Jul 6, 12:38 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 52 min |
| Jul 6, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Reno, Rice, Saline | 45 min |
| Jul 6, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Saline | 52 min |
| Jul 6, 2:04 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 56 min |
| Jul 6, 2:12 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| Jul 6, 2:34 AM CDT | Areal Flood Warning | ICT | Barton | 6 hr |
| Jul 6, 2:50 AM CDT | Special Weather Statement | ICT | Reno | 25 min |
| Jul 6, 2:58 AM CDT | Special Weather Statement | ICT | Butler | 32 min |
| Jul 6, 3:26 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 64 min |
| Jul 6, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Montgomery, Wilson | 57 min |
| Jul 6, 4:26 AM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 64 min |
| Jul 6, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 44 min |
| Jul 6, 4:47 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 58 min |
| Jul 6, 5:18 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 42 min |
| Jul 6, 5:22 AM CDT | Special Weather Statement | ICT | Labette | 38 min |
| Jul 6, 6:14 AM CDT | Special Weather Statement | ICT | Chautauqua, Labette, Montgomery, Neosho | 31 min |
| Jul 6, 2:18 PM CDT | Areal Flood Warning | ICT | Harvey | 24 hr |
| Jul 6, 2:45 PM CDT | Areal Flood Warning | ICT | Reno | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.